# SDR FDEA201101060023

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER INTERIOR DIAGONAL ANGLE AT RT JOINT OF RIB 9 AND STR 2 HAS CORROSION ABOUT 4 SQ INCHES.   REMOVED DIAGONAL BRACE AT RIB 10 AND REAR SPAR ON VERTICAL STABILIZER IAW SRM 51-72-10, PG 1-3.  REMOVED CORROSION IAW SRM 51-76-10, PG 205, PARA 6.  NOMINAL THICKNESS 0.059, REMAINING THICKNESS 0.056. MATERIAL LOSS 0.003 IS WITHIN LIMITS IAW SRM 51-30-00 6-1, FIG 101.  REPROTECTED AREA AND REINSTALLED DIAGONAL BRACE IAW SRM 51-40-21, PG 24, PARA 7.
